Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 87, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 2:12 AM CDT for Medina County, Texas. It took effect at Jun 2, 2016, 7:27 AM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 2:12 AM CDT (07:12 UTC)
- In effect from
- Jun 2, 2016, 7:27 AM CDT
- Expired
- Jun 2, 2016, 10:20 PM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Medina County, TX
The radar
The Laughlin AFB radar (KDFX), 102 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Seco Creek at Rowe Ranch near D'Hanis (SCRT2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08202700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
164
WGUS44 KEWX 020712
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 AM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Frio River...Seco Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC325-030112-
/O.NEW.KEWX.FL.W.0087.160602T1227Z-160603T0320Z/
/SCRT2.1.ER.160602T1227Z.160602T1300Z.160602T1520Z.NO/
212 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Seco Creek At Seco Creek At Rowe Ranch Near D'hanis.
* from this morning to this evening...or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 7.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
15.6 feet by this morning.The river will fall below flood stage by late this
morning.
* Impact...At 15.0 feet...Minor lowland flooding reaches lowest areas of the
flood plain with no significant damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Thu Fri Sat Sun Mon
Seco Creek At R 13 15 7.4 Thu 1 AM 14.5 8.8 7.8 7.8 7.7
&&
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
2902 9918 2920 9929
$$
TXC163-030112-
/O.NEW.KEWX.FL.W.0088.160604T1300Z-160606T0600Z/
/DBYT2.2.ER.160604T1300Z.160605T0600Z.160605T1800Z.NO/
212 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River Near Derby.
* from Saturday morning to late Sunday night...or until the warning is
cancelled.
* At 1:30 AM Thursday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue to rise to
near 7.9 feet by early Sunday morning.The river will fall below flood stage by
Sunday early afternoon.
* Impact...At 7.0 feet...Moderate lowland flooding closes Farm to Market 1581
near Derby..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.8 feet on Mar 6
1992.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Thu Fri Sat Sun Mon
Derby 6 6 4.2 Thu 1 AM 4.2 5.2 5.8 6.8 4.0
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 1:55 AM CDT, 17 minutes earlier.
Area forecast discussion, Jun 2, 1:55 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 155 AM CDT THU JUN 2 2016 .SHORT TERM (Today through Friday)... Nocturnal MCS has developed across the southwest CWA this morning. The MCS should sustain itself through the morning hours as it moves eastward, in an increaingly divergent upper level pattern across South-Central Texas east of the approaching upper level low per current RAP analysis and forecast. 18Z/00Z Texas Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest initialized hi resolution models and have a decent handle with where convective complex is now. Expansion in convective activity is possible ahead of the MCS across the northern and eastern CWA through the morning hours. Rainfall rates of 2-3 inches per hour have been observed so far across western CWA with this complex, and these rates farther northeast through the morning will likely result in flash flooding issues, given the antecedent soil conditions. This could especially be dangerous overnight and during the morning commute where both the aforementioned hi resolution models depict enhancement through the I-35 corridor and eastward. We continue to stress the high potential for flash flooding and message Turn Around, Don't Drown. Behind the departing MCS, and after recovery, re-development of storms are possible this afternoon back through the Hill Country and Edwards Plateau, closer to the mid level trough axis. May be a brief lull in convective activity after sunset, with possible overnight re-development of isolated to scattered storms closer to the core of the mid and upper level low through central Texas and the Hill Country. With the mid and upper level low stalled in the vicinity of the northeast CWA on Saturday, chances for showers and storms will expand outward away from the center during the daytime across much of the CWA. The Flash Flood Watch continues through tonight. The day shift will determine whether or not an expansion in time is needed. Additional rainfall totals today through Saturday are generally forecast to be 2-4 inches with isolated amounts up to 8 inches. && .LONG TERM (Friday Night through Wednesday)... The mid and upper level low will elongate southwestward Friday night into Saturday and maintain good chances for showers and storms across the region. Localized heavy downpours are a possibility through Saturday. The GFS and now the ECMWF are indicating the low opening into an elongated trough axis and moving southeast of the area Sunday into Monday. Higher POPs Sunday into Monday will be primarily confined to the southeast counties, with a dry forecast thereafter. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 66 81 66 81 / 100 50 60 50 60 Austin Bergstrom Intl Airport 80 65 81 65 81 / 100 50 60 40 60 New Braunfels Muni Airport 80 66 83 66 81 / 100 50 60 40 60 Burnet Muni Airport 78 64 78 64 79 / 100 50 60 50 60 Del Rio Intl Airport 84 67 86 67 88 / 80 30 30 30 40 Georgetown Muni Airport 79 65 78 65 80 / 100 50 60 50 60 Hondo Muni Airport 81 64 82 66 82 / 100 40 50 40 60 San Marcos Muni Airport 79 65 81 65 80 / 100 50 60 40 60 La Grange - Fayette Regional 79 67 81 67 81 / 100 50 60 50 60 San Antonio Intl Airport 80 66 82 67 81 / 100 50 60 40 60 Stinson Muni Airport 82 66 84 68 82 / 100 50 50 40 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...04 Synoptic/Grids...Runyen Public Service/Data Collection...33
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED JUN 1 2016 TXZ171>173-183>194-202>209-217>225-228-021000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO... RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE. NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 1, 10:18 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT WED JUN 1 2016
TXZ183-184-020415-
EDWARDS TX-VAL VERDE TX-
1018 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 1115 PM CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COMSTOCK TO 18 MILES SOUTHWEST OF BOX
CANYON-AMISTAD. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...COMSTOCK...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 10128 2960 10127 2961 10125 2963 10126
2962 10128 2980 10125 2975 10060 2962 10064
2962 10070 2945 10070 2924 10076 2928 10087
2931 10089 2936 10100 2946 10106 2947 10115
2952 10118 2953 10126 2957 10124
TIME...MOT...LOC 0318Z 285DEG 28KT 2976 10120 2928 10130
MOLocal storm report, Jun 1, 11:18 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG BRACKETTVILLE 29.32N 100.41W
06/01/2016 KINNEY TX LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1600534
CVPLocal storm report, Jun 1, 11:24 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST LAUGHLIN AFB 29.36N 100.78W
06/01/2016 M67 MPH VAL VERDE TX ASOS
&&
EVENT NUMBER EWX1600535
CVPSpecial weather statement, Jun 2, 12:30 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU JUN 2 2016
TXZ202-203-217-218-228-020630-
DIMMIT TX-ZAVALA TX-KINNEY TX-UVALDE TX-MAVERICK TX-
1230 AM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHERN UVALDE...
SOUTHEASTERN KINNEY...MAVERICK AND ZAVALA COUNTIES UNTIL 130 AM
CDT...
AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ANACACHO TO 13 MILES NORTHWEST OF COMETA
TO 20 MILES SOUTHWEST OF ROSITA SOUTH. MOVEMENT WAS SOUTHEAST AT 50
MPH.
DIME SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH AND RAINFALL AMOUNTS UP
TO 2 INCHES WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...EL INDIO...LA PRYOR...
BATESVILLE...ASHERTON...CATARINA...GILSON GROVES...LOMA VISTA...BLEWETT...
ROSITA SOUTH...LIGHT...COMETA...CARRIZO HILL...LAS VEGAS...WINTER HAVEN...
WASHER...UVALDE ESTATES AND LAS COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2840 10035 2845 10034 2848 10037 2850 10033
2852 10039 2855 10041 2858 10040 2861 10045
2864 10045 2866 10049 2923 10028 2913 9942
2821 9940 2820 10021
TIME...MOT...LOC 0528Z 307DEG 43KT 2917 10021 2876 10021 2847 10072
CPSpecial weather statement, Jun 2, 1:27 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 AM CDT THU JUN 2 2016
TXZ217>219-228-020730-
DIMMIT TX-FRIO TX-ZAVALA TX-MAVERICK TX-
127 AM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...FRIO...SOUTHEASTERN
MAVERICK AND ZAVALA COUNTIES UNTIL 230 AM CDT...
AT 125 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF BATESVILLE TO NEAR WINTER
HAVEN TO 13 MILES SOUTH OF EL INDIO. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...CRYSTAL CITY...CARRIZO SPRINGS...DILLEY...BIG WELLS...LA PRYOR...
BATESVILLE...MOORE...ASHERTON...FRIO TOWN...CATARINA...GOLDFINCH...NORTH
PEARSALL...GILSON GROVES...LOMA VISTA...WEST PEARSALL...SCHATTEL...LIGHT...
COMETA AND BIGFOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2828 10029 2831 10028 2837 10033
2909 9983 2908 9881 2865 9881 2864 9939
2821 9940 2820 10021
TIME...MOT...LOC 0625Z 274DEG 28KT 2905 9968 2866 9987 2833 10027
CPLocal storm report, Jun 2, 1:29 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
129 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HEAVY RAIN UVALDE 29.22N 99.78W
06/02/2016 M1.76 INCH UVALDE TX AWOS
1.76 INCHES OF RAIN IN ABOUT AN HOUR
&&
EVENT NUMBER EWX1600536
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.